# SDR YENA20160806681

- Difficulty date: August 6, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 3119
- Aircraft time: 38,145 hours, 13,333 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Out Of Rig
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FT 1091,  AIR RETURN BACK.  DURING CLIMBOUT AND CRUISE ACFT REQUIRED 2.7 DEGREES LEFT RUDDER TRIM IN ORDER TO FLY STRAIGHT.  CREW REPORTED THIS GETTING WORSE WITH THE CLIMB WITH OR WITHOUT A/P ON OR OFF.   PERFORMED RIGGING AND TESTS OF THE RUDDER TRIM ACTUATOR. ALL TESTED NORMAL.  NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
